Alert archive / Oregon / Red Flag Warnings in 2008

Red Flag Warning 5, NWS Medford, OR

July 21, 20086 counties in Oregon; Modoc County, Siskiyou County, California

NWS Medford, OR issued this red flag warning at Jul 21, 2008, 9:54 AM PDT for 6 counties in Oregon; Modoc County, Siskiyou County, California. It took effect at Jul 21, 2008, 3:00 PM PDT. It was in force for 14 hr. 4 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jul 21, 2008, 9:54 AM PDT (16:54 UTC)
In effect from
Jul 21, 2008, 3:00 PM PDT
Expired
Jul 22, 2008, 5:00 AM PDT
In force
14 hr
Issued by
NWS Medford, OR

Counties Modoc County, CA, Siskiyou County, CA, Douglas County, OR, Harney County, OR, Jackson County, OR, Josephine County, OR, Klamath County, OR, Lake County, OR

The radar

The Medford radar (KMAX), 93 km from the middle of the area, began a volume at 16:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 8:11 PM PDTDUST STORMNne Eagleville, CABLOWING DUST WITH REDUCED VISIBILITIES REPORTED IN EAGLEVILLE FROM SEVERE THUNDERSTORM OFF TO THE EAST.
Jul 21, 8:30 PM PDTLIGHTNING2 Ne Fort Bidwell, CASPOTTER REPORTING SPECTACULAR LIGHTNING OFF TO THE EAST OF FT. BIDWELL.
Jul 21, 8:34 PM PDTLIGHTNING4 N Cedarville, CASPOTTER REPORTING FREQUENT CLOUD TO CLOUD AND CLOUD TO GROUND LIGHTNING OFF TO THE NORTHEAST OF CEDARVILLE.
Jul 22, 3:00 AM PDTHAIL 0.752 E Klamath Falls, OR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 4.9 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2008-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2008-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1901 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000
WWUS86 KMFR 211654
RFWMFR

RED FLAG WARNING
NATIONAL WEATHER SERVICE MEDFORD OR
954 AM PDT MON JUL 21 2008

CAZ284-285-ORZ624-625-220600-
/O.UPG.KMFR.FW.A.0005.080721T2200Z-080722T0600Z/
/O.NEW.KMFR.FW.W.0005.080721T2200Z-080722T1200Z/
SISKIYOU COUNTY FROM THE CASCADE MOUNTAINS EAST AND SOUTH TO MT
SHASTA-MODOC COUNTY EXCEPT FOR THE SURPRISE VALLEY-
KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST-
SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN
LAKE AND WESTERN HARNEY COUNTIES-
954 AM PDT MON JUL 21 2008

...RED FLAG WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM
PDT TUESDAY FOR FIRE WEATHER ZONES 284...285...624...AND 625 FOR 
SCATTERED THUNDERSTORMS WITH LITTLE OR NO PRECIPITATION...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM PDT
TUESDAY. THIS UPGRADES THE FIRE WEATHER WATCH THAT WAS FORMERLY 
IN EFFECT.

LOW PRESSURE OFF THE NORTHERN CALIFORNIA COAST WILL SLOWLY MOVE
NORTHEASTWARD TODAY...COMBINING WITH ELEVATED MOISTURE ARRIVING
FROM THE SOUTH AND SOUTHEAST. SCATTERED THUNDERSTORMS INITIALLY
PRODUCING LITTLE OR NO RAINFALL ARE EXPECTED TO DEVELOP THIS
AFTERNOON INTO THIS EVENING. LATE THIS EVENING AND OVERNIGHT THE
UPPER LEVEL LOW PRESSURE CENTER WILL MOVE OVERHEAD...CONTINUING
THE CHANCE FOR THUNDERSTORMS AND INCREASING THE POTENTIAL OF
RAINFALL IN AND THE NEAR THE CORES OF THUNDERSTORM CELLS...BUT
ALSO MAINTAINING THE THREAT OF DRY LIGHTENING STROKES OUTSIDE OF
THE CORES OF THE THUNDERSTORMS CELLS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

CAZ280>282-ORZ621>623-220600-
/O.UPG.KMFR.FW.A.0005.080721T2200Z-080722T0600Z/
/O.NEW.KMFR.FW.W.0005.080721T2200Z-080722T0600Z/
WESTERN KLAMATH NATIONAL FOREST-
CENTRAL SISKIYOU COUNTY INCLUDING SHASTA VALLEY-SHASTA-
TRINITY NATIONAL FOREST IN SISKIYOU COUNTY-SISKIYOU MOUNTAINS-
EASTERN ROGUE VALLEY-SOUTHERN OREGON CASCADES-
954 AM PDT MON JUL 21 2008

...RED FLAG WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM
PDT THIS EVENING FOR FIRE WEATHER ZONES 280...281...282...621...
622...AND 623 FOR SCATTERED THUNDERSTORMS WITH LITTLE OR NO
PRECIPITATION...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM
PDT THIS EVENING. THIS UPGRADES THE FIRE WEATHER WATCH FORMERLY 
IN EFFECT.

LOW PRESSURE OFF THE NORTHERN CALIFORNIA COAST WILL SLOWLY MOVE
NORTHEASTWARD TODAY...COMBINING WITH ELEVATED MOISTURE ARRIVING
FROM THE SOUTH AND SOUTHEAST. SCATTERED THUNDERSTORMS INITIALLY
PRODUCING LITTLE OR NO RAINFALL ARE EXPECTED TO DEVELOP THIS
AFTERNOON INTO THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

LUTZ
3 follow-up statements
000
WWUS86 KMFR 211738 CCA
RFWMFR

RED FLAG WARNING...CORRECTED
NATIONAL WEATHER SERVICE MEDFORD OR
1032 AM PDT MON JUL 21 2008

CORRECTED THE WORDING THAT DETAILS WHAT A RED FLAG WARNING MEANS

CAZ284-285-ORZ624-625-220700-
/O.UPG.KMFR.FW.A.0005.080721T2200Z-080722T0600Z/
/O.COR.KMFR.FW.W.0005.080721T2200Z-080722T1200Z/
SISKIYOU COUNTY FROM THE CASCADE MOUNTAINS EAST AND SOUTH TO MT
SHASTA-MODOC COUNTY EXCEPT FOR THE SURPRISE VALLEY-
KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST-
SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN
LAKE AND WESTERN HARNEY COUNTIES-
1032 AM PDT MON JUL 21 2008

CORRECTED THE WORDING THAT DETAILS WHAT A RED FLAG WARNING MEANS

...RED FLAG WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM
PDT TUESDAY FOR FIRE WEATHER ZONES 284...285...624...AND 625 FOR 
SCATTERED THUNDERSTORMS WITH LITTLE OR NO PRECIPITATION...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM PDT
TUESDAY. THIS UPGRADES THE FIRE WEATHER WATCH THAT WAS FORMERLY 
IN EFFECT.

LOW PRESSURE OFF THE NORTHERN CALIFORNIA COAST WILL SLOWLY MOVE
NORTHEASTWARD TODAY...COMBINING WITH ELEVATED MOISTURE ARRIVING
FROM THE SOUTH AND SOUTHEAST. SCATTERED THUNDERSTORMS INITIALLY
PRODUCING LITTLE OR NO RAINFALL ARE EXPECTED TO DEVELOP THIS
AFTERNOON INTO THIS EVENING. LATE THIS EVENING AND OVERNIGHT THE
UPPER LEVEL LOW PRESSURE CENTER WILL MOVE OVERHEAD...CONTINUING
THE CHANCE FOR THUNDERSTORMS AND INCREASING THE POTENTIAL OF
RAINFALL IN AND THE NEAR THE CORES OF THUNDERSTORM CELLS...BUT
ALSO MAINTAINING THE THREAT OF DRY LIGHTENING STROKES OUTSIDE OF
THE CORES OF THE THUNDERSTORMS CELLS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
SCATTERED LIGHTNING...DRY FUELS...AND INSUFFICIENT RAINFALL WILL
CREATE THE POTENTIAL FOR A LARGE NUMBER OF NEW FIRE STARTS.

$$

CAZ280>282-ORZ621>623-220600-
/O.UPG.KMFR.FW.A.0005.080721T2200Z-080722T0600Z/
/O.COR.KMFR.FW.W.0005.080721T2200Z-080722T0600Z/
WESTERN KLAMATH NATIONAL FOREST-
CENTRAL SISKIYOU COUNTY INCLUDING SHASTA VALLEY-SHASTA-
TRINITY NATIONAL FOREST IN SISKIYOU COUNTY-SISKIYOU MOUNTAINS-
EASTERN ROGUE VALLEY-SOUTHERN OREGON CASCADES-
1032 AM PDT MON JUL 21 2008

CORRECTED THE WORDING THAT DETAILS WHAT A RED FLAG WARNING MEANS

...RED FLAG WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM
PDT THIS EVENING FOR FIRE WEATHER ZONES 280...281...282...621...
622...AND 623 FOR SCATTERED THUNDERSTORMS WITH LITTLE OR NO
PRECIPITATION...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM
PDT THIS EVENING. THIS UPGRADES THE FIRE WEATHER WATCH FORMERLY 
IN EFFECT.

LOW PRESSURE OFF THE NORTHERN CALIFORNIA COAST WILL SLOWLY MOVE
NORTHEASTWARD TODAY...COMBINING WITH ELEVATED MOISTURE ARRIVING
FROM THE SOUTH AND SOUTHEAST. SCATTERED THUNDERSTORMS INITIALLY
PRODUCING LITTLE OR NO RAINFALL ARE EXPECTED TO DEVELOP THIS
AFTERNOON INTO THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
SCATTERED LIGHTNING...DRY FUELS...AND INSUFFICIENT RAINFALL WILL
CREATE THE POTENTIAL FOR A LARGE NUMBER OF NEW FIRE STARTS.

$$

LUTZ
000
WWUS86 KMFR 220343
RFWMFR

RED FLAG WARNING
NATIONAL WEATHER SERVICE MEDFORD OR
843 PM PDT MON JUL 21 2008


CAZ280>282-ORZ621>623-220445-
/O.CAN.KMFR.FW.W.0005.000000T0000Z-080722T0600Z/
WESTERN KLAMATH NATIONAL FOREST-
CENTRAL SISKIYOU COUNTY INCLUDING SHASTA VALLEY-SHASTA-
TRINITY NATIONAL FOREST IN SISKIYOU COUNTY-SISKIYOU MOUNTAINS-
EASTERN ROGUE VALLEY-SOUTHERN OREGON CASCADES-
843 PM PDT MON JUL 21 2008

...RED FLAG WARNING IS CANCELLED FOR ZONES 280...281 AND 282 IN
CALIFORNIA AND ZONES 621...622 AND 623 IN OREGON...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE RED
FLAG WARNING FOR ZONES 280...281 AND 282 IN
CALIFORNIA AND ZONES 621...622 AND 623 IN OREGON.



$$

CAZ284-285-ORZ624-625-221200-
/O.CON.KMFR.FW.W.0005.000000T0000Z-080722T1200Z/
SISKIYOU COUNTY FROM THE CASCADE MOUNTAINS EAST AND SOUTH TO MT
SHASTA-MODOC COUNTY EXCEPT FOR THE SURPRISE VALLEY-
KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST-
SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN
LAKE AND WESTERN HARNEY COUNTIES-
843 PM PDT MON JUL 21 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY FOR
ZONES 284 AND 285 IN CALIFORNIA AND 624 AND 625 IN OREGON FOR
ISOLATED TO SCATTERED THUNDERSTORMS WITH LITTLE RAIN...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY FOR
ZONES 284 AND 285 IN CALIFORNIA AND 624 AND 625 IN OREGON FOR
ISOLATED TO SCATTERED THUNDERSTORMS WITH LITTLE RAIN.

LOW PRESSURE LOCATED ALONG THE NORTHERN CALIFORNIA COAST WILL MOVE
SLOWLY INLAND THEN ACROSS NORTHERN CALIFORNIA OVERNIGHT. 
EXPECT ISOLATED TO SCATTERED THUNDERSTORMS WITH LITTLE RAIN TO
PERSIST OVERNIGHT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
SCATTERED LIGHTNING...DRY FUELS...AND INSUFFICIENT RAINFALL WILL
CREATE THE POTENTIAL FOR NEW FIRE STARTS.

$$

RH
000
WWUS86 KMFR 221140
RFWMFR

RED FLAG WARNING
NATIONAL WEATHER SERVICE MEDFORD OR
440 AM PDT TUE JUL 22 2008


CAZ284-285-ORZ624-625-221245-
/O.EXP.KMFR.FW.W.0005.000000T0000Z-080722T1200Z/
SISKIYOU COUNTY FROM THE CASCADE MOUNTAINS EAST AND SOUTH TO MT
SHASTA-MODOC COUNTY EXCEPT FOR THE SURPRISE VALLEY-
KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST-
SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN
LAKE AND WESTERN HARNEY COUNTIES-
440 AM PDT TUE JUL 22 2008

...RED FLAG WARNING WILL EXPIRE AT 5 AM PDT EARLY THIS MORNING FOR
ZONES 284 AND 285 IN NORTHERN CALIFORNIA AND ZONES 624 AND 625 IN
SOUTHWESTERN OREGON...

THE RED FLAG WARNING WILL EXPIRE AT 5 AM PDT EARLY THIS MORNING FOR
ZONES 284 AND 285 IN NORTHERN CALIFORNIA AND ZONES 624 AND 625 IN
SOUTHWESTERN OREGON. 

AN UPPER LEVEL LOW WHICH HAS PRODUCED ISOLATED THUNDERSTORMS OVERNIGHT
IS MOVING RAPIDLY EASTWARD. ISOLATED THUNDERSTORMS ARE EXPECTED TO 
CONTINUE EARLY THIS MORNING MAINLY IN KLAMATH AND LAKE COUNTY. HOWEVER...
THUNDERSTORMS SHOULD DISSIPATE BY MID-MORNING AS THIS SYSTEM MOVES
INTO IDAHO.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this red flag warning went out at Jul 21, 9:27 AM PDT, 27 minutes earlier.

Area forecast discussion, Jul 21, 9:27 AM PDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
927 AM PDT MON JUL 21 2008

.DISCUSSION...ALL FOCUS IS ON THUNDERSTORM POTENTIAL THIS
AFTERNOON THROUGH TONIGHT WITH INCOMING UPPER LOW FROM THE
SOUTHWEST. CURRENT FORECAST IS ON TRACK BUT HAVE MADE SOME MINOR
MODIFICATIONS TO THE SKY...WEATHER...POP...AND QPF GRIDS TODAY
THROUGH TONIGHT TO INDICATE SOME INCREASED CONFIDENCE MAINLY IN
THE AREA FROM WESTERN SISKIYOU THROUGH SOUTH-CENTRAL OREGON. RED
FLAG WARNINGS ARE BEING ISSUED THIS MORNING.

MORNING SOUNDING AT MEDFORD SHOWED A SLIGHTLY NEGATIVE LIFTED
INDEX WITH PRECIPITABLE WATER AT .83 INCHES...UP FROM ABOUT .62
LAST EVENING. LAPSE RATES SHOULD STEEPEN CONSIDERABLY AS UPPER
LEVEL TEMPERATURES COOL WITH UPPER LOW. AFTERNOON CAPES OF 400-800
AND GOOD UPPER FOCING SHOULD RESULT IN 20-40 PERCENT COVERAGE
SPREADING EAST AND CONTINUING OVERNIGHT.

&&

.AVIATION...LOW CLOUDS ON THE COAST WITH MVFR AND AREAS OF IFR
CIGS INTO EARLY AFTERNOON. IMPROVEMENT TO SCATTERED MVFR CIGS
THROUGH AFTERNOON...THEN WDSPRD MVFR AND SOME IFR BACK THIS
EVENING THOUGH TUES MORNING. VFR CONDITIONS INLAND BUT FROM
SISKIYOU COUNTY THROUGH THE SOUTHERN CASCADES AND SISKIYOUS TO
EASTERN OREGON WILL SEE WDSPRD DVLPG MID BASES BUT LOCAL MVFR CIGS
WITH THUNDERSTORMS FROM MID AFTERNOON INTO THE OVERNIGHT.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...RED FLAG WARNING FROM 3 PM THIS AFTERNOON TO 5 AM PDT TUESDAY
     FOR ORZ624-ORZ625.
     RED FLAG WARNING FROM 3 PM THIS AFTERNOON TO 11 PM PDT THIS
     EVENING FOR ORZ621-ORZ622-ORZ623.

CA...RED FLAG WARNING FROM 3 PM THIS AFTERNOON TO 5 AM PDT TUESDAY
     FOR CAZ284-CAZ285.
     RED FLAG WARNING FROM 3 PM THIS AFTERNOON TO 11 PM PDT THIS
     EVENING FOR CAZ280-CAZ281-CAZ282.

PACIFIC COASTAL WATERS...GALE WATCH FROM TUESDAY MORNING THROUGH
     WEDNESDAY EVENING FOR PZZ356-PZZ376.
     SMALL CRAFT ADVISORY FOR WINDS UNTIL 11 AM PDT TUESDAY FOR
     PZZ356-PZZ376.
     HAZARDOUS SEAS WATCH FROM TUESDAY MORNING THROUGH WEDNESDAY
     EVENING FOR PZZ356-PZZ376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 AM PDT TUESDAY
     FOR PZZ356-PZZ376.
     SMALL CRAFT ADVISORY FOR WINDS FROM 2 PM THIS AFTERNOON TO 8 PM
     PDT THIS EVENING FOR PZZ350-PZZ370.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 2 PM THIS AFTERNOON
     TO 8 PM PDT THIS EVENING FOR PZZ350-PZZ370.

STAVISH
Hazardous weather outlook, Jul 21, 4:28 AM PDT, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
428 AM PDT MON JUL 21 2008

CAZ080>085-ORZ026>031-220600-
WESTERN SISKIYOU COUNTY-CENTRAL SISKIYOU COUNTY-
SOUTH CENTRAL SISKIYOU COUNTY-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY-
JACKSON COUNTY-SOUTH CENTRAL OREGON CASCADES-
SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES-KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
428 AM PDT MON JUL 21 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA...SOUTH CENTRAL OREGON AND SOUTHWEST OREGON.

.DAY ONE...TODAY AND TONIGHT

A FIRE WEATHER WATCH IS IN EFFECT FROM THIS AFTERNOON THROUGH THIS
EVENING FOR THUNDERSTORMS ACCOMPANIED BY LITTLE RAIN. SEE WEATHER
MESSAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WOODHEAD

Nearby

Red Flag Warnings in Oregon, 2008Red Flag Warnings in California, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.